RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1310–1322 (Mi de9501)  

Ordinary Differential Equations

On the equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion of an arbitrary function in the class $L_p(\mathbf R)$ corresponding to a selfadjoint extension of Hill's operator

V. A. Il'ina, I. Antonioub

a Lomonosov Moscow State University
b International Institute of Physics and Chemistry, Free University of Brussels

Full text: PDF file (1866 kB)

English version:
Differential Equations, 1995, 31:8, 1253–1266

Bibliographic databases:
UDC: 517.984.5
Received: 20.03.1995

Citation: V. A. Il'in, I. Antoniou, “On the equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion of an arbitrary function in the class $L_p(\mathbf R)$ corresponding to a selfadjoint extension of Hill's operator”, Differ. Uravn., 31:8 (1995), 1310–1322; Differ. Equ., 31:8 (1995), 1253–1266

Citation in format AMSBIB
\Bibitem{IliAnt95}
\by V.~A.~Il'in, I.~Antoniou
\paper On the equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion of an arbitrary function in the class $L_p(\mathbf R)$ corresponding to a selfadjoint extension of Hill's operator
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1310--1322
\mathnet{http://mi.mathnet.ru/de9501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431394}
\zmath{https://zbmath.org/?q=an:0863.34080}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1253--1266


Linking options:
  • http://mi.mathnet.ru/eng/de9501
  • http://mi.mathnet.ru/eng/de/v31/i8/p1310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019